# SDR CALA2023080402427

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 93,085 hours, 19,711 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Leading Edge
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT SYSTEM EICAS MSG LE SLAT ASYM SHOWS WITH THE F LAP LEVER AT 1; BOTH FLAP POINTERS INDICATE 1/2 FSEU 1 BITE HAD INTERMITTENT FAILURE OF THE LEFT LE POSITION TRANSMITTER REF FIM 27-81 TASK 804 AND FIM 27-51 TASK 805. RESET FLAPS AND SLATS FROM ALT TO NORMAL AND OPS CHECKED 3 TIMES WITH NO FAULTS REF AMM 27-81-00.   NO HISTORY. ADD EMP:U118592,U090092
